Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Why does my eye 'twitch' all the time??

Its like my eyelid is having a seizure, its really annoying. Does anyone know why this happens?

 
Anonymous

Asked by Anonymous at 6:20 PM on Aug. 18, 2010 in Health

This question is closed.
Answers (9)
  • stress, caffiene, and computer
    dancinintherain

    Answer by dancinintherain at 7:09 PM on Aug. 18, 2010

  • stress
    fiatpax

    Answer by fiatpax at 6:23 PM on Aug. 18, 2010

  • My doctor always told me its caused from stress and lack of sleep.
    parrishsky

    Answer by parrishsky at 6:26 PM on Aug. 18, 2010

  • It happens to me when I take Claritin or drink too much caffeine
    butterflyblue19

    Answer by butterflyblue19 at 6:21 PM on Aug. 18, 2010

  • My eye used to do that ALL the time. It was when I was with my first boyfriend. He totally stressed me out so bad.He would never shut up, always had somethign to complain about. He would even tear the bed apart after I made it because he said I did it wrong..stuff like that ALL the time. So, my eye began to twitch. And it twitched for 3 of the 5 years we were together. It was noticeably twitching too..people would ask, is there somethign wrong with your eye?
    I left him and within a month, my eye has never twitched again, seriously,lol.
    Its from stress.Nerves.It will do it.
    Find the stress in your life and eliminate it. Your eye is telling you something.
    kimberlyinberea

    Answer by kimberlyinberea at 6:34 PM on Aug. 18, 2010

  • Happens to me all the time. When ever I'm stressed out or really, really, mad. My eye twitches like crazy. The first time that it happen I thought that something was wrong. I called my eye doctor and asked a bunch of questions. Stress was my issue.
    elly25

    Answer by elly25 at 6:38 PM on Aug. 18, 2010

  • I would have gone with not enough sleep.... That's when I notice it...
    littlestar85257

    Answer by littlestar85257 at 6:40 PM on Aug. 18, 2010

  • Nerves! Try to be calm and relax. Go to bed early if you can.
    ILovemyPaulie

    Answer by ILovemyPaulie at 6:49 PM on Aug. 18, 2010

  • That happened to my husband when he started taking multivitamins. Went away when he stopped taking them.
    lil_angel00

    Answer by lil_angel00 at 7:01 PM on Aug. 18, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN